# SDR USAA020411

- Difficulty date: October 30, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH TWO CRACKS 2 INCHES AND .125 INCH, STATION 727E S24R.  INSTALLED DOUBLER AND TRIPLER PER EA 86717.  (M)
